# SDR SWAA2022082640307

- Difficulty date: August 9, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY STRINGER END AT BS 540 L/H STRINGER 25. / [01] SRM 53-00-03-1A-1 ALLOWABLE DAMAGE 1 AND SRM 53-00-03-2R-1 REPAIR 1 ARE APPLICABLE TO THIS A/C;[10] FABRICATED REPAIR PARTS -7 REPLACEMENT STRINGER SECTION FROM HFAB53-STS-011 PO NUMBER 878532 /1; -1 HAT SECTION SPLICE FROM MATERIAL 69-78188-14 LOT# 1460965-1 LOCATED AND DRILLED REPAIR PARTS AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REPAIR 1 OK TO PRIMER;[11] VERIFIED CORRECTIVE ACTION 9 AND 10. OK TO PRIME;[12] APPLIED PRIMER ON REPAIR PARTS; STRINGER SECTION AND HAT SECTION SPLICE IAW SRM 53-00-03-2R-1 REPAIR 1; OK TO INSTALL;[13] VERIFIED CORRECTIVE ACTION 12. OK TO INSTALL STRINGER SECTION AND HAT SPLICE.;[14] INSTALLED REPAIR PARTS -7 REPLACEMENT STRINGER SECTION AND -1 HAT SECTION IAW SRM 53-00-03-2R-1 REPAIR 1  COMPLETED PARTIAL STEPS 1 AND 2;[15] VERIFIED CORRECTIVE ACTION 14.  COMPLETED STEPS 1 AND 2;[16] VERIFIED MEASUREMENT TABLE
